question-icon

I recently had a slip up on sobriety of 7

default
Posted on Sat, 30 Mar 2019
Question: I recently had a slip up on sobriety of 7 years. About a week ago I accidentally Injected methemphetemine into multiple arteries. I was concerned with life and law so spoke with a cardiologist here. I was assured that my life wasn't in immediate danger. A couple days ago I began to get a rash on my back over each kidney. The rash is worse and very itchy.
Is this possibly due to an overload and detox or do I need to be seriously concerned? The binge was approximately 1.5 months of heavy daily use.

I have stopped using but I cannot tell what's withdrawal and what's serious. My legs, feet, hands and arms are very cold but I have a pulse everywhere. They burn and sting at some times I cannot put any pressure on one or the other foot and my hand feel like they are trying to curl in.
doctor
Answered by Dr. Anders Mark Christensen (8 hours later)
Brief Answer:
It could be withdrawal

Detailed Answer:
Hi Bkershner7,

What you describe could be withdrawal. However, the rash on your back is unlikely linked to withdrawal. Do you have a photo of it? Are there any blisters?

Any other symptoms of withdrawal, e.g. shaking, sweating?

And great job to have stopped using now - it cannot be easy!

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Anders Mark Christensen (6 hours later)
That you for your understanding it is rough. Worth it but right.
I have no fever but I have been shaking for 2-3 days and sweating. Last night my right abdomen swelled in excruciating pain and remains like that now. The pain starts maybe an inch under the sternum with an obvious swelling and goes all the way down into my testicle. My entire right side feels swollen. Meth makes it difficult to pee so the burning wasnt new. However the severity in pain when I pee is level 9 out of ten now. I can't stand up or lift my leg very well and the sole of my feet burn like fire when I try to stand.

I will do my best to the a picture but I don't have help with that. The rashes ook the exact shape and location of.both kidneys with the one even slightly lower than the other. It's a hive type rash like poisen ivy where it weeps liquid. The rash severity comes and goes.and will instantly turn thick and leak/itch right before the abdominal.pain increases.
doctor
Answered by Dr. Anders Mark Christensen (48 hours later)
Brief Answer:
You should go to the ER.

Detailed Answer:
Hi again Bkershner7,

Your symptoms could be many things, but considering your history with substance abuse, your diffuse symptoms, and possibly hives, you should go to the ER for a psyical examination.

Hope this helps. Let me know if there is anything else I can help you with.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Anders Mark Christensen

General Surgeon

Practicing since :2016

Answered : 1274 Questions

premium_optimized

The User accepted the expert's answer

Share on
I recently had a slip up on sobriety of 7

Brief Answer: It could be withdrawal Detailed Answer: Hi Bkershner7, What you describe could be withdrawal. However, the rash on your back is unlikely linked to withdrawal. Do you have a photo of it? Are there any blisters? Any other symptoms of withdrawal, e.g. shaking, sweating? And great job to have stopped using now - it cannot be easy!